# SDR MWEA011461

- Difficulty date: November 28, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115793
- Condition: Cracked
- Location: Galley Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR BEAM #1 HAS A CRACK ON AFT END  --  STOP DRILLED CRACK. FABRICATED AND INSTALLED REPAIR DOUBLER.
